# SDR SWAA2023071056769

- Difficulty date: June 6, 2023
- Submitted: July 10, 2023
- Operation: Air carrier
- Aircraft: N7827A
- Make and model: Boeing 737-79P
- Aircraft serial: 28255
- Aircraft time: 57,742 hours, 36,958 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Support
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SUPPORT ZEE LOCATED BTW BS727A TO BS727D LBL 21 WL 155.5 AT AFT CARGO COMPARTMENT 2023-365567<[01] ULTRASONIC EQUIPMENT USED: P/N:45MG; S/N:130064101; DUE DATE: 12-OCT-23;[02] REPLACED SUPPORT ZEE AND FASTENERS LOC.BS 727 TO BS 847 AND FASTENERS LBL 21 WL 155.5 AT AFT CARGO COMPARTMENT IAW B737-700 SRM 53-00-53-2R-6 REPAIR 6 AND DWG#146A7500 SHEET:61 REV:-;[03] CORRECTED STEP 2. REPLACED SUPPORT ZEE AND FASTENERS LOC.BS 727 TO BS 847 AND FASTENERS LBL 21 WL 155.5 AT AFT CARGO COMPARTMENT IAW B737-700 SRM 53-00-53-2R-6 REPAIR 6 AND DWG#146A7500 SHEET:61 REV:- SEE INDIVIDUAL SIGN OFF BELOW;[04] REPLACED SUPPORT ZEE AND FASTENERS LOC.BS 727 TO BS 847 AND FASTENERS LBL 21 WL 155.5 AT AFT CARGO COMPARTMENT IAW B737-700 SRM 53-00-53-2R-6 REPAIR 6 AND DWG#146A7500 SHEET:61 REV:- RII;SEE INDIVIDUAL SIGN OFF BELOW.
